# SDR GLBA2001035

- Difficulty date: February 12, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 9,737 hours, 12,984 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator
- Condition: Out Of Adj
- Location: Oil System
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O - LEFT OIL PRESSURE FLUX ON T/O ROLL.  ADJUSTED PRESSURE REGULATOR, OPS CHECKED SYSTEM GOOD.
